# SDR DALA2023012900727

- Difficulty date: January 28, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 14,491 hours, 5,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3895, REF: AC LOG 9602200 AND 2603084 FWD CARGO DOOR FUSELAGE SKIN DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 605597-14 REV A, B, C STEP 6 OF REVISION B COMPLIED WITH ON PRI 605597-14 ERA REV B PRI REV 0 ALL STEPS ON PRI MATCH ERA 605597-14 REV ORIGINAL, A, B, AND C ASSOCIATED ER/A 14-605597. LP 2604254, 9602200, 2603084
